# SDR UPS96421520

- Difficulty date: October 21, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N680UP
- Make and model: Boeing 747-SR-46
- Aircraft serial: 20923
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1855/1925
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C, EXTERNAL FUSELAGE SKIN, PREVIOUS REWORK ON SKIN LAPSPLICE BETWEEN BS 1855 TO 1925 AT STR 46 LT IS OUT OF LIMITS ACC TO SRM 53-30-01 FIG 1.  REPAIRED SKIN LAPSPLICE BETWEEN BS 1855 TO 1925 AT STR 46 LT IAW SRM 53-30-03 FIG 17.
